Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2446
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDELVAUX, Lydia-
dc.date.accessioned2007-11-14T10:38:50Z-
dc.date.available2007-11-14T10:38:50Z-
dc.date.issued2003-
dc.identifier.citationJOURNAL OF ALGEBRA, 269(1). p. 285-316-
dc.identifier.issn0021-8693-
dc.identifier.urihttp://hdl.handle.net/1942/2446-
dc.description.abstractWe combine two (not necessarily commutative or co-commutative) multiplier Hopf (*-)algebras to a new multiplier Hopf (*-)algebra. We use the construction of a twisted tensor product for algebras, as introduced by A. Van Daele. We then proceed to find sufficient conditions on the twist map for this twisted tensor product to be a multiplier Hopf (*-)algebra with the natural comultiplication. For usual Hopf algebras, we find that Majid's double crossed product by a matched pair of Hopf algebras is exactly the twisted tensor product Hopf algebra according to an appropriate twist map. Starting from two dually paired multiplier Hopf (*-)algebras we construct the Drinfel'd double multiplier Hopf algebra in the framework of twisted tensor products. (C) 2003 Published by Elsevier Inc.-
dc.language.isoen-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.titleTwisted tensor product of multiplier Hopf (*-)algebras-
dc.typeJournal Contribution-
dc.identifier.epage316-
dc.identifier.issue1-
dc.identifier.spage285-
dc.identifier.volume269-
local.format.pages32-
local.bibliographicCitation.jcatA1-
dc.description.notesLimburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Delvaux, L, Limburgs Univ Ctr, Dept WNI, Univ Laan, B-3590 Diepenbeek, Belgium.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1016/S0021-8693(03)00467-8-
dc.identifier.isi000186142400015-
item.contributorDELVAUX, Lydia-
item.validationecoom 2004-
item.fulltextNo Fulltext-
item.fullcitationDELVAUX, Lydia (2003) Twisted tensor product of multiplier Hopf (*-)algebras. In: JOURNAL OF ALGEBRA, 269(1). p. 285-316.-
item.accessRightsClosed Access-
crisitem.journal.issn0021-8693-
crisitem.journal.eissn1090-266X-
Appears in Collections:Research publications
Show simple item record

SCOPUSTM   
Citations

11
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

11
checked on Jun 29, 2022

Page view(s)

66
checked on Jun 28, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.